Пожалуйста, используйте этот идентификатор, чтобы цитировать или ссылаться на этот ресурс: http://lib.udau.edu.ua/handle/123456789/6662
Название: On Preservation of the Riemann Tensor With Respect to Some Mappings of Affinely Connected Space
Авторы: Березовський, Володимир Євгенійович
Ковальов, Леонід Євгенійович
Ключевые слова: Riemann tensor
geodesic mapping
almost geodesic mapping
Дата публикации: 2018
Издатель: Springer Nature
Библиографическое описание: Berezovskii V. E., Kovalev L. E. and Mikes J. On Preservation of the Riemann Tensor With Respect to Some Mappings of Affinely Connected Space // Russian Mathematics, 2018, Vol. 62, No. 9, pp. 1–6.
Краткий обзор (реферат): This paper is devoted to geodesic and almost geodesic mappings of affinely connected spaces. We find conditions which ensure that the Riemann tensor is an invariant geometric object with respect to the studied mappings. In this work we present an example of a non-trivial geodesic mapping between the flat spaces.
URI (Унифицированный идентификатор ресурса): http://lib.udau.edu.ua/handle/123456789/6662
ISSN: 1066-369X; 1934-810X
Располагается в коллекциях:Наукові матеріали кафедри

Файлы этого ресурса:
Файл Описание РазмерФормат 
01_09ref_Ber_2018.pdf81,67 kBAdobe PDFПросмотреть/Открыть


Все ресурсы в архиве электронных ресурсов защищены авторским правом, все права сохранены.